MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. TERINO SQUARE CHIN-STYLE I; CHIN IMPLANT

IMPLANTECH ASSOCIATES, INC. TERINO SQUARE CHIN-STYLE I; CHIN IMPLANT
Model Number N/A
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: the actual device was not evaluated, however implantech reviewed production records as well as performing trend analysis.Results: no device problem was found.There have been no other report complaints with either the manufacturing lot or associated sterile lot.Conclusions: displacement is a known inherent risk of implant procedures, and is addressed in the product labeling.
 
Event or Problem Description
This is the same patient associated with mdrs # 2028924-2022-00006 and 2028924-2022-00009.This event is associated with a chin implant which was explanted approximately 14 months post-op.Though the device may have been removed prophylactically due to infection concerns on the device associated with mdr # 2028924-2022-00006, the patient/complainant indicated that the surgeons who removed the device had indicated that "everything was out of place.".

Brand Name
TERINO SQUARE CHIN-STYLE I
Common Device Name
CHIN IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
Manufacturer (Section G)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
Manufacturer Contact
craig arthur
6025 nicolle street, suite b
ventura, CA 93003
8053399415
MDR Report Key14788883
Report Number2028924-2022-00010
Device Sequence Number20098321
Product Code FWP
UDI-Device IdentifierM724TSCIM1
UDI-PublicM724TSCIM1
Combination Product (Y/N)N
PMA/510(K) Number
K902824
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2024
Device Model NumberN/A
Device Catalogue NumberTSCI-M
Device Lot Number885616
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Initial Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TMA-4L/10; TMA-4R/10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexMale